# SDR AALA2019122439002

- Difficulty date: December 22, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 62,969 hours, 23,764 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042606439
- Condition: Failed
- Location: Cabin Pressure
- Part time: 6,826 hours, 2,701 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AVNCS VENT/ AVNCS VALVE PRESSURIZATION FAILED- CABIN WENT TO 12000 AT 16000 MSL. MAINTENANCE REMOVED AND REPLACED SKIN AIR OUTLET VALVE IAW AMM 21-26-53, OPS CHECK OK. REMOVED AND REPLACED DAMAGED AVIONICS VENTING DUCT SECTION IAW AMM 21-26-00. ACCOMPLISHED PRESSURIZATION TEST IAW 05-53-00-780-001-A01. NO PRESSURE LEAKS NOTED AT THIS TIME. (SEE SDR # AALA201912249002)
